Items where Author is "Murphy, Thomas"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Hall, Stuart J. and Murphy, Thomas (2014) On the spectrum of the Page and the Chen-LeBrun-Weber metrics. Annals of Global Analysis and Geometry, 46 (1). pp. 87-101. ISSN 0232-704X

Hall, Stuart J. and Murphy, Thomas (2014) Bounding λ2 for Kähler–Einstein metrics with large symmetry groups. Annals of Global Analysis and Geometry, 46 (2). pp. 145-158. ISSN 0232-704X

Hall, Stuart J. and Murphy, Thomas (2013) Variation of complex structures and the stability of Kähler-Ricci Solitons. The Pacific Journal of Mathematics, 265 (2). pp. 441-454. ISSN 0030-8730

This list was generated on Tue Oct 16 02:38:53 2018 BST.